Faculty Publications

Title

Multilinear differential operators on modular forms

Document Type

Conference

Journal/Book/Conference Title

Proceedings of the American Mathematical Society

Volume

132

Issue

5

First Page

1267

Last Page

1277

Abstract

We construct multilinear differential operators on modular forms and prove that they are essentially unique. We also discuss certain homogeneous polynomials associated to such differential operators as well as some related multilinear differential operators that do not produce modular forms.

Original Publication Date

5-1-2004

DOI of published version

10.1090/S0002-9939-03-07324-6

Share

COinS